American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Weiermann. A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004) 553-561. MR 2022381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Jech. On G\"odel's second incompleteness theorem . Proc. Amer. Math. Soc. 121 (1994) 311-313. MR 1191869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roman Kossak. A correction to: ``On extensions of models of strong fragments of arithmetic'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 1, 223--232; MR0984802 (90d:03123)] . Proc. Amer. Math. Soc. 112 (1991) 913-914. MR 1049844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wojciech Guzicki. Pairwise incompatible generic families . Proc. Amer. Math. Soc. 110 (1990) 1049-1053. MR 1019750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roman Kossak. On extensions of models of strong fragments of arithmetic . Proc. Amer. Math. Soc. 108 (1990) 223-232. MR 984802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krzysztof Ciesielski and Wojciech Guzicki. Generic families and models of set theory with the axiom of choice . Proc. Amer. Math. Soc. 106 (1989) 199-206. MR 994389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ali Enayat. Undefinable classes and definable elements in models of set theory and arithmetic . Proc. Amer. Math. Soc. 103 (1988) 1216-1220. MR 955013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Samuel R. Buss. A conservation result concerning bounded theories and the collection axiom . Proc. Amer. Math. Soc. 100 (1987) 709-715. MR 894442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. G. McLaughlin. Some properties of $\forall\exists$ models in the isols . Proc. Amer. Math. Soc. 97 (1986) 495-502. MR 840636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Komjáth. A note on Jensen's covering lemma . Proc. Amer. Math. Soc. 89 (1983) 139-140. MR 706527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Lipshitz. Diophantine correct models of arithmetic . Proc. Amer. Math. Soc. 73 (1979) 107-108. MR 512068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1